# SDR USAA20090826SB138

- Difficulty date: August 23, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLIGHT ATTENDANT REPORTED THE MAIN ENTRY DOOR IS HARD TO OPEN.  DOOR SEEMS TO HANG UP AND MAKE NOISES FROM THE HINGE AREA.  MAINTENANCE INSPECTED AND LUBRICATED LOWER HINGE PER TASK 12-25-21.  ALSO, ADJUSTED GUIDE ARM AND HINGE DOOR.  LATCHING FORCE WITHIN LIMITS PER MM 52-11-00.  MAIN ENTRY DOOR OK FOR SERVICE.
